# SDR DALA2018022601241

- Difficulty date: February 25, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 46,510 hours, 24,393 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 20-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY -Y189 LOC FR21 TO FR24 AT FWD GALLEY AREA, REPLACED RAIL DUMMY -Y189 AND FASTENERS LOC FR 20 TO FR 24 AT FWD GALLEY AREA AS PER SRM A319 51-72-11 AND FASTENERS INSTALLATION 51-42-11 DWG D53111406
